# SDR 08FDEA03147

- Difficulty date: July 29, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327048401400
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD HAS A DENT FROM FRAME 26 TO 28 AND RBL 47 INCHES TO 67 INCHES.  FABRICATED NEW FLOORBOARD NR 232 VH IAW FEDEX DWG SRZ 25-005;  REV "G".
